Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Invariants of infinite groups in the plane


Author: Eugene Francis Simonds
Journal: Trans. Amer. Math. Soc. 21 (1920), 384-390
MSC: Primary 22E05
MathSciNet review: 1501151
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E05

Retrieve articles in all journals with MSC: 22E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1920-1501151-4
Article copyright: © Copyright 1920 American Mathematical Society